Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Eberlein measure and mechanical quadrature formulae II. Numerical results

Authors: V. L. N. Sarma and A. H. Stroud
Journal: Math. Comp. 23 (1969), 781-784
MSC: Primary 65.55
MathSciNet review: 0258282
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In a previous paper it was shown how a probability measure (Eberlein measure) on the closed unit ball of the sequence space, $ {l_1}$, can be used to find the variance $ {\sigma ^2}$ of the error functional for a quadrature formula for the $ k$-dimensional cube, regarded as a random variable. Here we give values of $ \sigma $ for some specific formulae.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society